Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 53, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 11:29 AM EST for Floyd County, Georgia. It took effect at Feb 13, 2025, 5:49 PM EST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2025, 11:29 AM EST (16:29 UTC)
- In effect from
- Feb 13, 2025, 5:49 PM EST
- Expired
- Feb 14, 2025, 6:07 PM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Armuchee Creek at Old Dalton Road near Rome (ARCG1). The gauge peaked at 20.86 ft at Feb 14, 2025, 12:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 19 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02388350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
389
WGUS42 KFFC 131629
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1129 AM EST Thu Feb 13 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Armuchee Creek at Old Dalton Road near Rome affecting Floyd
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC115-140500-
/O.NEW.KFFC.FL.W.0053.250213T2249Z-250214T1800Z/
/ARCG1.1.ER.250213T2249Z.250214T0500Z.250214T1132Z.UU/
1129 AM EST Thu Feb 13 2025
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO FRIDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Armuchee Creek at Old Dalton Road near Rome.
* WHEN...From this afternoon to Friday afternoon.
* IMPACTS...At 19 feet, Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream
and downstream from the gage on Old Dalton Road.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Thursday the stage was 17.4 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 19.9 feet just after
midnight tonight. It will then fall below flood stage
tomorrow morning.
- Flood stage is 19 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$4 follow-up statements
653
WGUS82 KFFC 132320
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
620 PM EST Thu Feb 13 2025
...The Flood Warning continues for the following rivers in Georgia...
Armuchee Creek at Old Dalton Road near Rome affecting Floyd
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-141130-
/O.CON.KFFC.FL.W.0053.000000T0000Z-250214T1800Z/
/ARCG1.1.ER.250213T2048Z.250214T0500Z.250214T1132Z.UU/
620 PM EST Thu Feb 13 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Armuchee Creek at Old Dalton Road near Rome.
* WHEN...Until Friday afternoon.
* IMPACTS...At 19 feet, Flood stage is reached. Minor flooding of
woodlands, fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
* ADDITIONAL DETAILS...
- At 5:45 PM EST Thursday the stage was 19.6 feet.
- Forecast...The river is expected to rise to a crest of 19.9
feet just after midnight tonight. It will then fall below
flood stage Friday morning.
- Flood stage is 19 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$583
WGUS82 KFFC 141040
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
540 AM EST Fri Feb 14 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Armuchee Creek at Old Dalton Road near Rome affecting Floyd
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-142115-
/O.EXT.KFFC.FL.W.0053.000000T0000Z-250214T2106Z/
/ARCG1.1.ER.250213T2048Z.250214T0645Z.250214T1506Z.UU/
540 AM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Armuchee Creek at Old Dalton Road near Rome.
* WHEN...Until this afternoon.
* IMPACTS...At 21.0 feet, Minor flooding continues and expands
further into the woodlands...fields and pastures along the creek
upstream and downstream from the gage on Old Dalton Road.
* ADDITIONAL DETAILS...
- At 4:45 AM EST Friday the stage was 20.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM EST Friday was 20.9 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 18.0 feet this
afternoon.
- Flood stage is 19.0 feet.
- Flood History...This crest compares to a previous crest of
20.5 feet on 03/26/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$774
WGUS82 KFFC 141824
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
124 PM EST Fri Feb 14 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Armuchee Creek at Old Dalton Road near Rome affecting Floyd
County.
...The Flood Warning continues for the following rivers in Georgia...
Oostanaula River at Calhoun affecting Gordon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-150145-
/O.EXT.KFFC.FL.W.0053.000000T0000Z-250215T0139Z/
/ARCG1.1.ER.250213T2048Z.250214T0645Z.250214T1939Z.UU/
124 PM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding will continue.
* WHERE...Armuchee Creek at Old Dalton Road near Rome.
* WHEN...Until this evening.
* IMPACTS...At 19 feet, Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream
and downstream from the gage on Old Dalton Road.
* ADDITIONAL DETAILS...
- At 12:45 PM EST Friday the stage was 19.3 feet and nearly
steady.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:45 PM EST Friday was 20.9 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling through Saturday.
- Flood stage is 19 feet.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC129-150630-
/O.CON.KFFC.FL.W.0064.000000T0000Z-000000T0000Z/
/CALG1.1.ER.250214T0618Z.250214T1800Z.000000T0000Z.NO/
124 PM EST Fri Feb 14 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Oostanaula River at Calhoun.
* WHEN...Until further notice.
* IMPACTS...At 21 feet, Minor flooding begins of woodlands...fields
and pastures upstream and downstream from the gage behind a water
treatment plant off Mauldin Road. A boat ramp and portions of a
small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under water.
* ADDITIONAL DETAILS...
- At 1:00 PM EST Friday the stage was 21.6 feet and steady.
- Forecast...No forecast is available for this location.
- Flood stage is 21 feet.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512
3453 8504
$$980
WGUS82 KFFC 142307
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
607 PM EST Fri Feb 14 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Armuchee Creek at Old Dalton Road near Rome affecting Floyd
County.
GAC115-150015-
/O.CAN.KFFC.FL.W.0053.000000T0000Z-250214T2307Z/
/ARCG1.1.ER.250213T2048Z.250214T0645Z.250214T2122Z.UU/
607 PM EST Fri Feb 14 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Armuchee Creek at Old Dalton Road near Rome.
* ADDITIONAL DETAILS...
- At 5:45 PM EST Friday the stage was 18.9 feet and falling.
- Forecast...The river is expected to fall to 16.5 feet this
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 10:53 AM EST, 36 minutes earlier.
Area forecast discussion, Feb 13, 10:53 AM EST, 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1053 AM EST Thu Feb 13 2025 .UPDATE... Issued at 1042 AM EST Thu Feb 13 2025 Shower activity has cleared most of the County Warning Area other than the extreme SE corner. For the update, have adjusted temperatures and cloud cover to match current obs and trends. /SEC && .SHORT TERM... (Today through Friday) Issued at 332 AM EST Thu Feb 13 2025 Strong wedge is still holding in place across much of north and central GA early this morning. A cold front is currently situated across central AL and is pushing east. A line of showers and thunderstorms has developed out ahead of the front. On the north side of the wedge, the convection remains elevated. However, along the entire line heavy rainfall is occurring. So far, the axis of heavier rainfall has occurred roughly along the Interstate 85 corridor and northward. There is a very narrow band of 4" to 5" totals that stretches from Haralson County through Polk and Bartow counties to Cherokee County. River Flood Warnings and Flash Flood Warnings remain in effect. No changes to the Flood Watch are anticipated at this time. Wedge is well depicted in the observations across the CWA this morning. There has been some erosion on the SW side and the boundary looks to be just north of CSG. Where the wedge has eroded, storms will be able to become surface based and tap into a little instability. South of the wedge, a few strong storms will be possible early this morning. Strong, gusty winds would be likely within any of the stronger storms (along with the heavy rainfall). Line of convection is moving at a fairly decent clip and conditions should improve from north to south fairly quickly this morning. Models are indicating clearing skies by early afternoon. High pressure will build in quickly from the west. Along with high pressure, a much drier and cooler airmass will also build into the CWA. MinT values tonight will mostly be in the 20s and 30s...with some lower 40s in the far SE. These temps are fairly close to normal for this time of year. MaxT values for Friday will be near or slightly below normal. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 332 AM EST Thu Feb 13 2025 Surface high pressure will be exiting off the eastern seaboard with another CAD wedge developing in northeast GA along the lee side of the Appalachians Friday night into early Saturday. Meanwhile, a mid- level trough will dig across the western CONUS and track across the Southern Plains Saturday into Sunday. At the surface, a low pressure system and attendant cold front forming in the ArkLaTx tracking eastward will bring a final round of rain and a conditional severe threat for our area Saturday Night into Sunday. Latest model runs have indicated a slightly slower progression of this system. Nontheless, rain chances will start to increase on Saturday as a warm front lifts northward and becoming more widespread overnight into Sunday along and ahead of the cold front. The surface low and upper level support lifts quickly to the NNE early Sunday while the cold front moves through and rain chances gradually coming to an end. Surface high pressure will once again moves back into the region with quasi-zonal flow aloft. Thus we welcome another period of dry weather and seasonal temperatures on Monday lasting through Tuesday. Around mid to late weekend ensembles depict a southern stream system tracking across the Southern states bringing yet another round of unsettled weather. Stay tuned... Weekend Severe Potential: Similar to the Wednesday/Thursday, the more favorable timeframe for thunderstorms, potentially severe thunderstorms will be Saturday Night into early Sunday. As we know, nighttime severe weather can be especially hazardous, so remain weather aware. As of this update, SPC has painted a Slight Risk (Level 2 of 5) for North and west-central GA (including the ATL Metro). Uncertainties in the severe potential still remain. What we know: The convective mode would likely be linear owing to the high shear/low CAPE environment. Thus, isolated damaging winds and/or embedded spin up tornadoes could form within any kinks or breaks in the line. The area highlighted by the severe risk area (North and west-central GA including the ATL metro) will be in relatively close proximity to the surface low and better forcing. The CAD wedge may limit severe potential for areas east of the ATL metro. What we don't know: How much instability will be able to materialize at the surface? Does the lingering CAD wedge inhibit convective development? Weekend Rain and flooding chances: Rivers are likely to still be elevated with soils across the North well saturated and primed prior to this next round of rainfall this weekend. Minimal changes to the forecast rainfall totals Saturday through Sunday with values north of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up to 2 inches at the higher elevations. NBM probabilities of greater than 1 inch of rainfall for this same region by Monday morning range from 70% to 90% -- the higher end probabilities in far north GA and at the highest elevations. Greater than 2 inches for North GA only still range from 45 to 50%. So while less 'heavy' rainfall with this system overall it may still be significant given antecedent soil conditions particularly up in North GA. WPC has painted a Marginal Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall on Saturday. Long Term Temperature Overview: Seasonal temperatures are forecast for Friday with highs in the mid 50s to 60s and lows in the mid 30s to mid 40s. Saturday and Sunday look to be the warmest days in the period at least for parts of Central GA with highs ranging in the mid 50s to the north and mid/upper 70s across the south. We cool off at the start of the work week with morning lows on Monday in the 20s and 30s with forecast highs in the 40s and 50s and rebounding back into the 50s and 60s by Tuesday. 07 && .AVIATION... (12Z TAFS) Issued at 619 AM EST Thu Feb 13 2025 LIFR/IFR cigs may hang around for the next couple of hours before improving. VFR expected by the early afternoon. Winds should switch around to the NW side around or just after 12Z. Frequent gusts to around 25kt likely during the afternoon. //ATL Confidence...12Z Update... Med confidence cigs. Otherwise, high confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 63 30 55 36 / 20 0 0 30 Atlanta 60 31 55 40 / 10 0 0 40 Blairsville 53 22 51 32 / 10 0 0 30 Cartersville 57 26 55 39 / 10 0 0 40 Columbus 68 35 61 45 / 20 0 0 30 Gainesville 60 30 52 36 / 10 0 0 30 Macon 69 35 59 41 / 30 0 0 30 Rome 56 26 56 39 / 10 0 0 40 Peachtree City 62 28 57 39 / 10 0 0 40 Vidalia 75 42 61 45 / 100 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES...None. SHORT TERM...SEC LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 10:57 AM EST, 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1057 AM EST Thu Feb 13 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1057 AM EST Thu Feb 13 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Rainfall will continue to exit the area into the afternoon. However, many area rivers will continue to rise in response to recent rains. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Another storm system will bring more heavy rainfall along with scattered thunderstorms to the area late Saturday into Sunday. There is a risk for severe storms with this system, and river flooding may also linger through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely not needed tonight.
In the hours before
Local storm report, Feb 13, 8:39 AM EST, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
839 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flash Flood 3 NE Dawnville 34.85N 84.85W
02/13/2025 Whitfield GA Emergency Mngr
2300 block of Lower Kings Bridge Rd closed
due to flooding.
&&
LNMLocal storm report, Feb 13, 8:40 AM EST, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
840 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM Flash Flood 3 E Dalton 34.76N 84.92W
02/13/2025 Whitfield GA Emergency Mngr
Intersection of Old Grade Rd and Crook Dr
closed due to flooding.
&&
LNMLocal storm report, Feb 13, 8:42 AM EST, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM Flash Flood 3 E Dalton 34.76N 84.92W
02/13/2025 Whitfield GA Emergency Mngr
Portions of Jeff Dr closed due to flooding.
&&
LNMLocal storm report, Feb 13, 8:45 AM EST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
845 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM Flash Flood 1 E Lithia Springs 33.79N 84.64W
02/13/2025 Douglas GA Emergency Mngr
Mount Vernon Rd at Woodrow Wilson Park
closed due to flooding.
&&
LNMLocal storm report, Feb 13, 10:22 AM EST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1022 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM Flash Flood 1 SSW Cedartown 34.00N 85.27W
02/13/2025 Polk GA Emergency Mngr
Portion of Johnson Lake Rd closed due to
washout. Vehicle abandoned in floodwaters.
&&
LNMLocal storm report, Feb 13, 10:27 AM EST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1027 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM Flash Flood 3 W Douglasville 33.76N 84.79W
02/13/2025 Douglas GA Emergency Mngr
Corrects previous flash flood report from 3
W Douglasville. The shoulder of a portion of
Cedar Mountain Rd was washed out, no damage
to roadway per DOT.
&&
LNMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:27 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 37 hr |
| Feb 12, 8:29 PM EST | River Flood Warning | FFC | Newton, Rockdale | 49 hr |
| Feb 12, 9:18 PM EST | River Flood Warning | FFC | Whitfield | 68 hr |
| Feb 12, 9:21 PM EST | Special Weather Statement | FFC | Bartow, Haralson, Polk | 39 min |
| Feb 12, 9:52 PM EST | Flash Flood Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:16 PM EST | Flash Flood Warning | FFC | Bartow, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:51 PM EST | River Flood Warning | FFC | Polk | 12 hr |
| Feb 13, 12:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 41 min |
| Feb 13, 12:32 AM EST | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 43 min |
| Feb 13, 1:56 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 49 min |
| Feb 13, 2:04 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Feb 13, 2:10 AM EST | River Flood Warning | FFC | Cobb | 7 hr |
| Feb 13, 2:17 AM EST | River Flood Warning | FFC | Gwinnett | 26 hr |
| Feb 13, 2:25 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 31 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | DeKalb | 7 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 18 hr |
| Feb 13, 2:31 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 41 hr |
| Feb 13, 2:32 AM EST | River Flood Warning | FFC | Murray, Whitfield | 38 hr |
| Feb 13, 2:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Feb 13, 2:40 AM EST | River Flood Warning | FFC | Cobb | 18 hr |
| Feb 13, 2:45 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 45 min |
| Feb 13, 2:54 AM EST | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 66 min |
| Feb 13, 3:07 AM EST | River Flood Warning | FFC | Cherokee | 34 hr |
| Feb 13, 3:10 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:18 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Feb 13, 3:24 AM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:30 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 10 hr |
| Feb 13, 3:32 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 13, 3:36 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:38 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 27 hr |
| Feb 13, 3:43 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 6 hr |
| Feb 13, 3:46 AM EST | River Flood Warning | FFC | Cherokee | 6 hr |
| Feb 13, 3:48 AM EST | River Flood Warning | FFC | Polk | 6 hr |
| Feb 13, 3:57 AM EST | Special Weather Statement | FFC | Taylor | 33 min |
| Feb 13, 4:10 AM EST | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Feb 13, 4:25 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Feb 13, 4:41 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Feb 13, 5:00 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:03 AM EST | River Flood Warning | FFC | Haralson | 21 days |
| Feb 13, 5:36 AM EST | River Flood Warning | FFC | Cherokee | 13 hr |
| Feb 13, 5:55 AM EST | River Flood Warning | FFC | Fulton | 7 hr |
| Feb 13, 6:01 AM EST | River Flood Warning | FFC | Dawson | 7 hr |
| Feb 13, 6:20 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 13, 6:26 AM EST | River Flood Warning | FFC | Coweta, Fayette | 5 hr |
| Feb 13, 6:44 AM EST | Special Weather Statement | FFC | Telfair, Wilcox | 46 min |
| Feb 13, 7:47 AM EST | River Flood Warning | FFC | Cherokee | 3 hr |
| Feb 13, 8:05 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 5 hr |
| Feb 13, 8:08 AM EST | River Flood Warning | FFC | Catoosa | 13 hr |
| Feb 13, 8:10 AM EST | River Flood Warning | FFC | Barrow, Jackson | 36 hr |
| Feb 13, 9:42 AM EST | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 3 days |
| Feb 13, 9:44 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 21 hr |
| Feb 13, 9:48 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 13, 10:09 AM EST | River Flood Warning | FFC | Cobb, Paulding | 20 hr |
| Feb 13, 11:10 AM EST | River Flood Warning | FFC | Newton, Rockdale | 2 hr |
| Feb 13, 11:13 AM EST | River Flood Warning | FFC | Floyd, Polk | 7 hr |
| Feb 13, 11:23 AM EST | River Flood Warning | FFC | Floyd | 25 hr |
| Feb 13, 12:35 PM EST | River Flood Warning | FFC | Fayette, Spalding | 49 hr |
| Feb 13, 12:38 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 21 days |
| Feb 13, 12:42 PM EST | River Flood Warning | FFC | Floyd | 51 hr |
| Feb 13, 1:15 PM EST | River Flood Warning | FFC | Cherokee, Forsyth | 8 hr |
| Feb 13, 2:27 PM EST | River Flood Warning | FFC | Floyd | 7 hr |
| Feb 13, 2:33 PM EST | River Flood Warning | FFC | Catoosa | 29 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.